MathSciNet Relay Station
MathSciNet bibliographic data
MR1390655 58D29 (57R57 58D10 58F05)
Ruan, Yongbin Topological sigma model and Donaldson-type invariants in Gromov theory. Duke Math. J. 83 (1996), no. 2, 461–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement